X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
lower semicontinuity (616) 616
mathematics, applied (600) 600
mathematics (577) 577
optimization (184) 184
operations research & management science (176) 176
stability (137) 137
analysis (122) 122
continuity (121) 121
existence (120) 120
upper semicontinuity (110) 110
mathematical analysis (108) 108
relaxation (100) 100
studies (99) 99
applications of mathematics (91) 91
mathematics, general (82) 82
convergence (72) 72
calculus of variations and optimal control; optimization (69) 69
operations research/decision theory (66) 66
functionals (64) 64
theorems (63) 63
engineering, general (54) 54
multiple integrals (54) 54
theory of computation (53) 53
calculus (51) 51
quasiconvexity (51) 51
lower bounds (50) 50
regularity (49) 49
approximation (47) 47
calculus of variations (45) 45
weak lower semicontinuity (45) 45
mapping (44) 44
convexity (43) 43
mechanics (43) 43
spaces (43) 43
theoretical, mathematical and computational physics (43) 43
inequalities (42) 42
mappings (42) 42
integrals (41) 41
automation & control systems (40) 40
integral functionals (38) 38
systems (37) 37
calculus of variations and optimal control (36) 36
mathematical models (36) 36
computer science, general (35) 35
existence theorems (35) 35
vectors (35) 35
equilibrium (34) 34
theorem (34) 34
mathematics, interdisciplinary applications (33) 33
banach space (32) 32
efficient solutions (32) 32
operation research/decision theory (32) 32
real functions (32) 32
semicontinuity (32) 32
applied mathematics (31) 31
gamma-convergence (31) 31
a-quasiconvexity (29) 29
mathematics - analysis of pdes (29) 29
solution sets (29) 29
49j45 (28) 28
economics / management science (28) 28
multifunctions (28) 28
quasi-convex integrals (28) 28
scalarization (28) 28
equations (27) 27
partial differential equations (27) 27
young measures (27) 27
holder continuity (26) 26
mathematical functions (26) 26
minimizers (26) 26
solution mappings (26) 26
topology (26) 26
variational-problems (26) 26
49j53 (25) 25
fixed points (25) 25
geometry (25) 25
nonlinearity (25) 25
operators (25) 25
sets (25) 25
90c31 (24) 24
mathematical theorems (23) 23
variational-inequalities (23) 23
hausdorff lower semicontinuity (22) 22
physics (22) 22
sensitivity-analysis (22) 22
solution set (22) 22
upper and lower semicontinuity (22) 22
equilibrium problems (21) 21
polyconvex integrals (21) 21
systems theory, control (21) 21
well-posedness (21) 21
energy (20) 20
γ-convergence (20) 20
49k40 (19) 19
elasticity (19) 19
functional analysis (19) 19
homogenization (19) 19
inequality (19) 19
nonlinear elasticity (19) 19
subdifferential (19) 19
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (989) 989
Portuguese (5) 5
French (3) 3
German (1) 1
Italian (1) 1
Korean (1) 1
Norwegian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of global optimization, ISSN 1573-2916, 2008, Volume 45, Issue 2, pp. 309 - 318
In this paper, the lower semicontinuity and continuity of the solution mapping to a parametric generalized vector equilibrium problem involving set-valued mappings are established by using a new proof... 
Scalarization | Lower semicontinuity | Continuity | Solution mappings | Parametric generalized vector equilibrium problems | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | STABILITY | VARIATIONAL INEQUALITY | SOLUTION SET | Studies | Mapping | Optimization
Journal Article
ESAIM - Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 04/2015, Volume 21, Issue 2, pp. 513 - 534
We characterize lower semicontinuity of integral functionals with respect to weak... 
Quasiconvexity | Free boundary | Lower semicontinuity | MATHEMATICS, APPLIED | free boundary | SEQUENCES | quasiconvexity | RELAXATION | OSCILLATIONS | GRADIENTS | AUTOMATION & CONTROL SYSTEMS | Arches | Integrals
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 12/2015, Volume 22, Issue 6, pp. 1591 - 1605
... DOI 10.1007/s00030-015-0337-y and Applications NoDEA On the lower semicontinuity and approximation of L ∞ -functionals Francesca Prinari Abstract. In this paper... 
49A50 | Supremal functionals | Strong Morrey quasiconvexity | 49J45 | Lower semicontinuity | {\Gamma}$$ Γ -convergence | Analysis | Mathematics | Γ-convergence
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2015, Volume 143, Issue 8, pp. 3475 - 3486
Weak supersolutions to the porous medium equation are defined by means of smooth test functions under an integral sign. We show that nonnegative weak... 
Porous medium equation | Degenerate diffusion | Lower semicontinuity | Supersolutions | Comparison principle | MATHEMATICS | MATHEMATICS, APPLIED | degenerate diffusion | lower semicontinuity | supersolutions | comparison principle
Journal Article
SIAM journal on mathematical analysis, ISSN 1095-7154, 2018, Volume 50, Issue 1, pp. 779 - 809
.... The functional object of our study is given by a double integral. We establish characterizations of weak lower semicontinuity of the functional in terms of nonlocal versions... 
Relaxation | Lower semicontinuity | Peridynamics | Nonlocal variational problems | Young measures | EXISTENCE | MATHEMATICS, APPLIED | VECTOR CALCULUS | lower semicontinuity | relaxation | nonlocal variational problems | WEAK LOWER SEMICONTINUITY | MODEL | MINIMIZERS | peridynamics
Journal Article
Advances in calculus of variations, ISSN 1864-8258, 07/2020, Volume 13, Issue 3, pp. 219 - 255
We show general lower semicontinuity and relaxation theorems for linear-growth integral functionals defined on vector measures that satisfy linear PDE side constraints (of arbitrary order... 
49J45 | Lower semicontinuity | functional on measures | 35J50 | 74B05 | generalized Young measure | 28B05 | 49Q20 | YOUNG MEASURES | MATHEMATICS | MATHEMATICS, APPLIED | CONVEX | A-quasiconvexity | Integrals | Theorems | Convexity
Journal Article
Operations Research Letters, ISSN 0167-6377, 11/2017, Volume 45, Issue 6, pp. 533 - 537
In this paper, we establish the lower semicontinuity of the solution mapping and the approximate solution mapping for parametric fixed point problems under some suitable conditions... 
Parametric fixed point problem | Solution mapping | Lower semicontinuity | Generalized Stackelberg equilibrium problem | Parametric vector quasiequilibrium problem | SOLUTION MAPS | CONTINUITY | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | SET | STABILITY | VECTOR EQUILIBRIUM PROBLEMS
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 02/2014, Volume 28, pp. 38 - 41
In this paper, the lower semicontinuity of solution mapping to parametric generalized strong vector equilibrium problems without the assumptions of monotonicity and compactness is established by using... 
Parametric generalized strong vector equilibrium problems | Solution mapping | Lower semicontinuity | EXISTENCE | MATHEMATICS, APPLIED | CONTINUITY | STABILITY | INEQUALITY | SOLUTION SET | EFFICIENT SOLUTIONS | Mapping | Vectors (mathematics) | Mathematical analysis | Proving
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 14
This paper is mainly concerned with the upper semicontinuity, closedness, and the lower semicontinuity of the set-valued solution mapping for a parametric lexicographic equilibrium problem... 
closedness and lower semicontinuity | Analysis | parametric generalized lexicographic quasiequilibrium problem | Mathematics, general | Mathematics | Applications of Mathematics | upper semicontinuity | VARIATIONAL-INEQUALITIES | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | CONTINUITY | STABILITY | OPTIMIZATION | SOLUTION MAPPINGS | Mapping | Maps | Inequalities
Journal Article
Journal of optimization theory and applications, ISSN 1573-2878, 2011, Volume 152, Issue 1, pp. 256 - 264
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2004, Volume 294, Issue 2, pp. 699 - 711
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 1999, Volume 30, Issue 6, pp. 1355 - 1390
...) lower semicontinuity of (u, v) bar right arrow integral(Omega) f(x, u(x), v(x)) dx whenever f : Omega x R-m x R-d... 
A-quasiconvexity | Lower semicontinuity | Equi-integrability young measure | equi-integrability | MATHEMATICS, APPLIED | ENERGY | CALCULUS | lower semicontinuity | EQUATIONS | RELAXATION | MINIMIZERS | Young measure | CONVERGENCE | CONSERVATION-LAWS | INTEGRANDS | OSCILLATIONS | GRADIENTS
Journal Article
Bulletin des sciences mathématiques, ISSN 0007-4497, 07/2013, Volume 137, Issue 5, pp. 602 - 616
We isolate a general condition, that we call “localization principle”, on the integrand L:M→[0,∞], assumed to be continuous, under which W1,q-quasiconvexity... 
[formula omitted]-quasiconvexity | Localization principle | Young measures | Equi-integrability | Weak lower semicontinuity | quasiconvexity
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 04/2013, Volume 26, Issue 4, pp. 469 - 472
By using a new assumption, the lower semicontinuity of the efficient solution mappings for parametric vector equilibrium problems without a monotonicity assumption is established... 
Efficient solutions | Lower semicontinuity | Parametric vector equilibrium problems | MATHEMATICS, APPLIED | GENERALIZED SYSTEMS | HOLDER CONTINUITY | SOLUTION SETS | STABILITY | INEQUALITY | SOLUTION MAPPINGS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2010, Volume 60, Issue 8, pp. 2417 - 2425
In this paper, the semicontinuities of the solution set map are investigated for a parametric generalized vector quasivariational inequality in locally convex Hausdorff topological vector spaces... 
Upper semicontinuity | Hausdorff lower semicontinuity | Parametric gap function | Generalized vector quasivariational inequality | Nonlinear scalarization function | EXISTENCE | MATHEMATICS, APPLIED | INCLUSIONS | THEOREM | STABILITY | OPTIMAL SOLUTION SETS | CONTINUITY | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | EQUILIBRIUM PROBLEMS | GAP FUNCTIONS | Equality
Journal Article
Bulletin of the Korean Mathematical Society, ISSN 1015-8634, 2015, Volume 52, Issue 6, pp. 1777 - 1795
Journal Article
The Journal of geometric analysis, ISSN 1559-002X, 2011, Volume 23, Issue 1, pp. 202 - 220
Journal Article
Optimization, ISSN 0233-1934, 10/2016, Volume 65, Issue 10, pp. 1781 - 1789
... its domain? We provide a straightforward proof showing that it still holds but only for varying in some interval , where is a quantity expressing quantitatively the violation in the lower semicontinuity of f outside its domain... 
Gâteaux differentiability | Ekeland variational principle | lower semicontinuity | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | Gateaux differentiability | Optimization
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.